# SDR SWIA2019101646484

- Difficulty date: October 13, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 36,785 hours, 32,666 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

HAD A RISE IN CABIN ALTITUDE FOLLOWED BY A CABIN ALT CAUTION AND WARNING. RAN THE EMERGENCY DECENT QRC WHICH INCLUDED PASS OXY SWITCH PRESSED.  THEN THE QRH ITEMS WHICH INCLUDED PRESS CONT TO MAN AND ATTEMPTED TO PRESSURIZE MANUALLY THAT DID NOT WORK.  LEFT PACK SUSPECTED INOP.  THE EXPEDITED DEPLANE QRC WAS THEN RAN WHICH INCLUDED EMERGENCY DEPRESS SWITCH, GND LIFT DUMPING MANUAL DISARM, AND THEN APU, LH, RH ENG FIRE PUSH SELECTED (THEY WERE DESELECTED AT DIRECTION OF MAINTENANCE LATER ON AFTER SAFE DEPLANING) (FLT#3661) CLOSED PREFORMED TROUBLESHOOTING OF THE CABIN SMOKE. FOUND LH ACM TO HAVE EXCESSIVE AMOUNT OF OIL COMING FROM THE EXHAUST SIDE. ALSO FOUND THE RH ACM INNER BLADES TO BE BROKEN OFF AND MISSING. REMOVED AND REPLACED LH AND RH ACM IAW AMM. REMOVED AND REPLACED LH COALESCER SOCK IAW FIM. OPS CHECK OF THE LH AND RH ACM GOOD AT THIS TIME. LEAK CHECK GOOD AT THIS TIME. PREFORMED PRESSURIZATION CHECK IAW AMM. OPS CHECK GOOD. NO DEFECTS NOTED.
